MathSciNet Relay Station
MathSciNet bibliographic data
MR958079 28A12 (60A99 90D99)
Legut, Jerzy; Wilczyński, Maciej Optimal partitioning of a measurable space. Proc. Amer. Math. Soc. 104 (1988), no. 1, 262–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement